1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Final Blog Post for a While

Rating:
5/5,
  1. Pseudovoyager
    This will be my final blog post for a while.

    I attempted to write a Phenibut taper journal. It failed because on Monday I had a long bender, did some unspeakable things, and had my phenibut taken from me by a family member.

    After a large amount of a stimulant drug and 3 days of no sleep, I suffered a gran mal seizure and severely mangled my face on a wooden floor. Vomit and hair pulled off of my head were later found at the scene. I would say this was roughly 26-28 hours with no Phenibut. I took Phenibut later and the seizures have stopped. I have no memory of the seizure to this day.

    I can't do this on my own and will be entering medically assisted detox tomorrow. I wanted to put this up for others to see that the risk of seizures from Phenibut are very real. The danger is there. While I'm sure the stimulants lowered my seizure threshold, I highly doubt it would've happened without my huge dependence on Phenibut.

    Stay safe out there, everyone. I'll be back shortly. :)

Comments

  1. Cwb20022
    Wow.

    Good luck man. A medical taper is the only way to get off of it safely.

    I wish you the best. And please update us when you can.

    Good luck.
    Peace.
To make a comment simply sign up and become a member!